MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5HLX ADV PK ANC-DYNA 3-SUT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 5.5HLX ADV PK ANC-DYNA 3-SUT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 222033
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: the product has not returned to j&j medtech orthopaedics, however a photo was provided for review.Visual inspection of the returned photo found that the anchor was still attached to the inserter, the anchor had signs of being pulled out of the bone.No other anomalies were noted.The overall complaint was confirmed as the observed condition of 5.5hlx adv pk anc-dyna 3-sut would have contributed to the complained device issue.Device history review: there was no non-conformance regarding this lot.Based on the investigation findings, the potential cause for the reported condition is traced to the procedural variables, such handling of the device or product interaction during procedure, it is possible that the depth penetration of the bone was not maintained; therefore, the anchor did not fully insert, and it was pulled out along with the device.As per the instructions for use, in hard bone, it is necessary to tap the pre-drilled bone hole.Insert the distal tip of the appropriate awl/tap into the pre-drilled hole until the threads are flush with the bone.Rotate the awl/tap in a clockwise direction until the laser line is lush with the bone.Rotate the awl/tap in a counter-clockwise direction to remove.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that at the beginning of an unspecified surgical procedure, the sutures are placed in the biceps which are fixed to the humerus by means of a knotless 4.75 healix advance kntls peek anchor device which begins with its respective purple initiator.The device begins to lower the anchor device but there is a lot of tension of the tissue and opens the tip of the anchor preventing it to hold inside the bone.The anchor device was expelled from the bone making it necessary to pass a second knotless suture.A self-drilling 4.9 healix adv sp peek ce device is passed, which remained properly in the bone.The procedure continued with a suture of the rotator cuff, with a 5.5hlx adv pk anc-dyna 3-sut device.The anchor was screwed into the bone, and the sutures were started in the cuff.It was observed that the anchor was expelled from the bone and remained on the outside.The doctor requested a second anchor of the same size, which was placed in a different position in the bone, and functioned properly.At the end of the procedure, the sutures were cut and it was observed that the previously inserted knotless sp anchor, had also been expelled from the bone.It was not reported if there were any delays in a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.Report 2 of 3 for (b)(4).

Brand Name
5.5HLX ADV PK ANC-DYNA 3-SUT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SÃ RL
chemin blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key23020108
Report Number1221934-2025-03407
Device Sequence Number13271329
Product Code MBI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222033
Device Lot Number105731
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer09/17/2026
09/24/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date09/18/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexFemale